# SDR SWAA2012051103907

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 27,757 hours, 16,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6567380
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE COVER LATCH MISSING.  INSTALLED LATCH PER MT AND MM.
